# SDR IPXA2019051141989

- Difficulty date: April 29, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: ARC12734
- Condition: Bent
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING I/B AILERON O/B RIB IS BENT. REMOVED AND REPLACED BENT RT WING I/B AILERON O/B RIB IAW SRM 51-31-01 AND 51-35-01. (MINOR)
